Skip to main content

Sur la loi exponentielle tronquée

This is a preview of subscription content, access via your institution.

Références

  1. 1.

    Chatterji, S.D.: Certain induced measures on the unit interval. J. London math. Soc. 38, 325–331 (1963).

    Google Scholar 

  2. 2.

    —: Certain induced measures and the fractional dimensions of their “supports”. Z. Wahrscheinlichkeitstheorie verw. Geb. 3, 184–192 (1964).

    Google Scholar 

  3. 3.

    —: Densities of certain measures. Nederl. Akad. Wet. Proc., Ser A 68, no 5 and Indagationes math. 27, 754–759 (1965).

    Google Scholar 

  4. 4.

    Letac, G.: Problèmes de probabilité. P.U.F. 1970.

  5. 5.

    Lewis, T.: The factorisation of the rectangular distribution. J. appl. Probab. 4, 529–542 (1967).

    Google Scholar 

  6. 6.

    Tortrat, A.: Sur un théorème de Lewis et la décomposition en facteurs premiers de la loi rectangulaire. J. appl. Probab. 6, 177–185 (1969).

    Google Scholar 

  7. 7.

    Berthuet, R.: Sur la loi exponentielle tronquée. Thèse de 3ème cycle, Faculté des Sciences de Clermont-Ferrand, 1970.

  8. 8.

    Loeve, M.: Probability theory. Third edition, p. 191. New York-London: D. Van Nostrand Company Inc. 1963.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Ce papier est extrait de la thèse de 3éme cycle de l'auteur, préparée à l'Université de Clermont sous la direction de G. Letac.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Berthuet, R. Sur la loi exponentielle tronquée. Z. Wahrscheinlichkeitstheorie verw Gebiete 21, 300–328 (1972). https://doi.org/10.1007/BF00532260

Download citation